Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 108, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 17, 2004, 4:15 PM EDT for Lycoming County, Pennsylvania. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2004, 4:15 PM EDT (20:15 UTC)
- Expired
- Jun 17, 2004, 5:15 PM EDT
- In force
- 60 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Lycoming County, PA
The radar
The State College radar (KCCX), 102 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:48 PM EDT | TSTM WND DMG | Williamsport, PA | TREES AND WIRES DOWN |
| Jun 17, 4:48 PM EDT | TSTM WND DMG | Williamsport, PA | TREES AND WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:45 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 655 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
750
WUUS51 KCTP 172015
SVRCTP
PAC081-172115-
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT THU JUN 17 2004
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA
* UNTIL 515 PM EDT
* AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS FROM 5 MILES NORTHWEST OF BUTTONWOOD
TO 9 MILES SOUTHWEST OF JERSEY SHORE...MOVING EAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
COLLOMSVILLE AND COGAN STATION AROUND 420 PM EDT...
WILLIAMSPORT AND DUBOISTOWN AROUND 425 PM EDT...
RALSTON AND MONTOURSVILLE AROUND 430 PM EDT...
MONTGOMERY AND BARBOURS AROUND 440 PM EDT...
MUNCY AROUND 445 PM EDT...
HUGHESVILLE AROUND 450 PM EDT...
THE MAIN THREAT FROM THIS STORM IS A DAMAGING WIND GUST. EXPECT GUSTS
TO EXCEED 60 MPH. THESE WINDS CAN EASILY KNOCK DOWN TREES AND POWER
LINES...AND CAUSE PROPERTY DAMAGE. LARGE HAIL IS ALSO POSSIBLE. THE
SAFEST PLACE TO BE DURING A SEVERE THUNDERSTORM IS INSIDE A
SUBSTANTIAL SHELTER...AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4116 7661 4118 7692 4109 7698 4108 7716
4118 7730 4138 7718 4155 7727 4155 7696
4159 7681 4142 7676 4130 7661 4127 7646
GRUMM
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:50 PM EDT, 25 minutes earlier.
Area forecast discussion, Jun 17, 3:50 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 PM EDT THU JUN 17 2004
.SHORT TERM (THROUGH TONIGHT)...
ACTIVE SEVERE WEATHER EVENT GOING ON RIGHT NOW WITH TWO SEVERE
THUNDERSTORM WATCHES COVERING CENTRAL PA INTO THE EVENING HOURS.
STORMS PRODUCING WIND DAMAGE AND HEAVY RAIN AS THEY MOVE EASTWARD.
AS SHORTWAVE PASSES LATER THIS EVENING...ACTIVITY WILL DIE DOWN TO
JUST SOME LINGERING SHOWERS.
&&
.LONG TERM (FRIDAY THROUGH THURSDAY)...
JUST ENOUGH INSTABILITY TOMORROW TO LEAVE IN MENTION OF SLIGHT
CHANCE THUNDER...THEN ATMOSPHERE STABILIZES FOR THE WEEKEND.
DECIDED TO DROP MENTION OF POPS SAT NIGHT INTO SUN AS NEXT WAVE A
BIT FURTHER SOUTH.
LINGERING FRONTAL BOUNDARY AGAIN BEGINS TO DRIFT NORTH TOWARD PA BY
MON...AND THEREFORE CHANCE FOR DAILY SHOWERS/TSTORMS RETURNS FOR
NEXT WEEK.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
PA...SEVERE THUNDERSTORM WATCH FOR ZONES PAZ004>006-010>012-
017>019-024>028-033>037-041-042-045-046-049>053-056 UNTIL 8 PM
EDT.
SEVERE THUNDERSTORM WATCH FOR ZONES PAZ057>059-063>066 UNTIL 9
PM EDT.
&&
SHORT TERM...RXR
LONG TERM...RXRHazardous weather outlook, Jun 17, 8:44 AM EDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 844 AM EDT THU JUN 17 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-181236- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 844 AM EDT THU JUN 17 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL PENNSYLVANIA AGAIN THIS AFTERNOON AND EVENING. SOME MAY BECOME SEVERE WITH GUSTY WINDS AND HAIL. IN ADDITION...SOME STORMS WILL CONTAIN TORRENTIAL RAIN. STORMS WITH TORRENTIAL RAIN COULD POP UP JUST ABOUT ANYWHERE...BUT THE GREATEST THREAT FOR STORMS WITH GUSTY WINDS AND HAIL WILL BE MAINLY ACROSS THE LOWER SUSQUEHANNA VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MARTIN
In the hours before
Special weather statement, Jun 17, 11:38 AM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1138 AM EDT THU JUN 17 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-180138- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 1138 AM EDT THU JUN 17 2004 ...SEVERE WEATHER OUTLOOK... SHOWERS AND THUNDERSTORMS WILL BE ACROSS CENTRAL PENNSYLVANIA THIS AFTERNOON...AND WILL LINGER INTO THIS EVENING...ESPECIALLY ACROSS THE SOUTHERN PART OF CENTRAL PENNSYLVANIA. A FEW OF THE STORMS MAY BECOME SEVERE. THE MAIN THREAT WILL BE GUSTY WINDS...BUT HAIL WILL BE POSSIBLE. IN ADDITION...SOME STORMS WILL CONTAIN TORRENTIAL RAIN. SKYWARN ACTIVIATION MAY BE NEEDED LATER TODAY. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT... WWW.NWS.NOAA.GOV/ER/CTP MARTIN
Special weather statement, Jun 17, 1:26 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 126 PM EDT THU JUN 17 2004 PAZ042-053-058-059-066-171830- COLUMBIA-LANCASTER-LEBANON-SCHUYLKILL-SULLIVAN- 126 PM EDT THU JUN 17 2004 ...STRONG THUNDERSTORMS WILL AFFECT LANCASTER...LEBANON...SCHUYLKILL ...COLUMBIA AND SULLIVAN COUNTIES THROUGH 230 PM... AT 121 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTHEAST OF MONTOURSVILLE TO 8 MILES NORTHWEST OF BERWICK TO 4 MILES WEST OF MINERSVILLE TO CORNWALL...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR SUMMIT STATION...ST. CLAIR...SHENANDOAH...SCOTCH VALLEY AT 135 PM...FORKSVILLE...SCHUYLKILL HAVEN...PORT CARBON...NUREMBURG AT 140 PM...NEW PHILADELPHIA AND MAHANOY CITY AT 145 PM. BRIEF WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS LINE OF STORMS. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. LAMBERT
Special weather statement, Jun 17, 1:54 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 154 PM EDT THU JUN 17 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056-180000- BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA-ELK PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-MCKEAN PA-MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-WARREN PA- 154 PM EDT THU JUN 17 2004 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 800 PM EDT THIS THURSDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA... BEDFORD...BLAIR...CAMBRIA...CAMERON...CENTRE...CLEARFIELD... CLINTON...COLUMBIA...ELK...FRANKLIN...FULTON...HUNTINGDON... JUNIATA...LYCOMING...MCKEAN...MIFFLIN...MONTOUR...NORTHUMBERLAND... PERRY...POTTER...SNYDER...SOMERSET...SULLIVAN...TIOGA...UNION AND WARREN. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH... DESTRUCTIVE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS QUICKLY SO DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. WHEN THUNDERSTORMS ARE OCCURRING...PEOPLE SHOULD MOVE INSIDE A STRONG BUILDING. DO NOT STAND BY WINDOWS. DONT USE TELEPHONES OR ELECTRICAL APPLIANCES UNLESS IN AN EMERGENCY UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT... WWW.NWS.NOAA.GOV/ER/CTP
Special weather statement, Jun 17, 2:03 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 203 PM EDT THU JUN 17 2004 PAZ035-036-057-059-063>066-171930- ADAMS-CUMBERLAND-DAUPHIN-FRANKLIN-FULTON-LANCASTER-LEBANON-YORK- 203 PM EDT THU JUN 17 2004 ...SCATTERED STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF YORK...FRANKLIN...LANCASTER...CUMBERLAND...LEBANON...DAUPHIN... FULTON AND ADAMS COUNTIES THROUGH 330 PM EDT... AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED STRONG THUNDERSTORMS ALONG AND SOUTH OF A LINE FROM LEBANON...TO HARRISBURG...CARLISLE AND FORT LITTLETON. A FEW MORE STRONG STORMS WERE LOCATED FROM NEAR WAYNESBORO TO CASHTOWN AND GETTYSBURG. THE THUNDERSTORMS WERE MOVING TO THE EAST AT AROUND 30 MPH AND WILL AFFECT MANY LOCATION THROUGHOUT THE LOWER SUSQUEHANNA VALLEY THROUGH LATE AFTERNOON. BRIEF VERY HEAVY RAIN WILL FALL...AND POSSIBLY CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THE STORMS. ALSO EXPECT INTENSE...CLOUD TO GROUND LIGHTNING FROM THE THUNDERSTORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN LIGHTNING THREATENS. LAMBERT
Special weather statement, Jun 17, 2:39 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 239 PM EDT THU JUN 17 2004 PAZ017-171945- CLEARFIELD- 239 PM EDT THU JUN 17 2004 ...STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD COUNTY... AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF JOHNSONBURG TO 8 MILES SOUTHEAST OF CLARION...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR TREASURE LAKE AND PENFIELD AROUND 315 PM. SOME OF THESE STORMS WILL CONTAIN DANGEROUS LIGHTNING...SMALL HAIL...GUSTY WINDS...AND TORRENTIAL RAIN. PERSONS ACROSS THE REGION SHOULD SEEK SHELTER IF THREATENING WEATHER IS OBSERVED...OR A WARNING IS ISSUED. MARTIN
Special weather statement, Jun 17, 3:22 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 322 PM EDT THU JUN 17 2004 PAZ057>059-063>066-180100- ADAMS PA-CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-SCHUYLKILL PA-YORK PA- 322 PM EDT THU JUN 17 2004 ...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA... ADAMS...CUMBERLAND...DAUPHIN...LANCASTER...LEBANON...SCHUYLKILL AND YORK. SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING ACROSS THE LOWER SUSQUEHANNA VALLEY. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH... DESTRUCTIVE HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAIN FLOODS ROADS QUICKLY SO DONT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. WHEN THUNDERSTORMS ARE OCCURRING...PEOPLE SHOULD MOVE INSIDE A STRONG BUILDING. DO NOT STAND BY WINDOWS. DONT USE TELEPHONES OR ELECTRICAL APPLIANCES UNLESS IN AN EMERGENCY UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:35 PM EDT | Flash Flood Warning | CTP | Adams, York | 3 hr |
| Jun 17, 1:22 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 53 min |
| Jun 17, 1:44 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 61 min |
| Jun 17, 2:15 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 45 min |
| Jun 17, 2:18 PM EDT | Severe Thunderstorm Warning | CTP | Elk | 57 min |
| Jun 17, 2:22 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 53 min |
| Jun 17, 2:30 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Potter | 90 min |
| Jun 17, 2:50 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 55 min |
| Jun 17, 3:21 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 54 min |
| Jun 17, 3:27 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 93 min |
| Jun 17, 3:35 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 55 min |
| Jun 17, 3:47 PM EDT | Tornado Warning | CTP | Lancaster | 73 min |
| Jun 17, 3:49 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 56 min |
| Jun 17, 4:13 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 32 min |
| Jun 17, 4:18 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour | 72 min |
| Jun 17, 4:25 PM EDT | Tornado Warning | CTP | Montour | 20 min |
| Jun 17, 4:38 PM EDT | Severe Thunderstorm Warning | CTP | Union | 67 min |
| Jun 17, 4:46 PM EDT | Tornado Warning | CTP | Columbia | 44 min |
| Jun 17, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 41 min |
| Jun 17, 5:04 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 56 min |
| Jun 17, 5:10 PM EDT | Severe Thunderstorm Warning | CTP | Snyder | 20 min |
| Jun 17, 5:27 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 18 min |
| Jun 17, 5:34 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 56 min |
| Jun 17, 5:41 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Perry | 49 min |
| Jun 17, 6:18 PM EDT | Flash Flood Warning | CTP | Columbia | 3 hr |
| Jun 17, 7:35 PM EDT | Flash Flood Warning | CTP | Cambria | 4 hr |
| Jun 17, 7:47 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 58 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.